# SDR IPXA1565721

- Difficulty date: March 6, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBEAM HAS MECHANICAL DAMAGE BS 1020 RBL 1 TO RBL 24     R & R FLOORBEAM IAW SRM 51-40-02-0G.
